# SDR 96FDEA01264

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 436.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 1 FUEL TANK RIB AT WING STA 436.5 CRACKED AT LOWER ATTACHMENT POINT FOR STRINGER, JUST AFT OF ACCESS OPENING.  CORRECTIVE ACTION:  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER SRM 57-10-5.
